REAL

The variety generated by tournaments

Jezek, J. and Markovic, P. and Maróti, Miklós and McKenzie, R. (1999) The variety generated by tournaments. Acta Universitatis Carolinae Mathematica et Physica, 40 (1). pp. 21-41. ISSN 0001-7140

[img]
Preview
Text
1116607.pdf

Download (259Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 03 Apr 2013 14:29
Last Modified: 03 Apr 2013 14:29
URI: http://real.mtak.hu/id/eprint/4586

Actions (login required)

View Item View Item